| Model Number |
840 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a touch screen that was blocked.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.The service engineer (se) inspected the device and cleaned the display.The se performed testing and calibrations and the ventilator operated within the manufacturing specifications.